# SDR CA141211004

- Difficulty date: December 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 30,198 hours
- Engine: Cfmint CFM567B27
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ABOUT 45 MINUTES AFTER TAKEOFF, SMOKE COMING OUT OF THE AFT GALLEY OVEN #2 WAS REPORTED BY THE CABIN CREW TO FLIGHT CREW WHO HAD COMPLETED THE Ï¿½SMOKE, FIRE OR FUMESÏ¿½ CHECKLIST , QRH 8.8. IN ABOUT FIVE MINUTES AFTER QRH 8.8 HAS BEEN APPLIED, THE SMOKE WAS REPORTED AS DISSIPATING.  CABIN CREW CHECKED THE INSIDE OF THE SUBJECT OVEN AND REPORTED NO SIGN OF ANYTHING BURNING.  THE DECISION HAD BEEN MADE TO DIVERT THE AIRCRAFT WHERE THE AIRCRAFT LANDED SAFELY.  MAINTENANCE PERSONNEL REMOVED THE OVEN AND INSPECTED THE AREA, AND FOUND NO FAULT ON ELECTRICAL CIRCUIT OR WIRES. AN Ï¿½ELECTRICAL BURNTÏ¿½ SMELL WAS NOTED ONLY FROM THE EXAUST GRILLES IN THE TOP FRONT OF THE OVEN .THERE WERE NO VISIBLE EXTERNAL SIGNS OF FIRE.  ADDITIONAL INFORMATION WILL BE PROVIDED UPON A TEAR DOWN REPORT FOR THIS OVEN WILL BE RECEIVED FROM THE THIRD PARTY AMO CONTRACTED FOR THE REPAIR OF THIS COMPONENT.
